# SDR SWAA2019051632753

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,163 hours, 16,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 4 CORRODED IN THE LOWER CROWN AT BS. 727D+14.  R&R NR 4 SEAT TRACK PER SRM.
